# SDR DALA2023061604921

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N940DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38687
- Aircraft time: 28,839 hours, 10,918 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2814701) CRACKED ANGLE - SUPPORT LOCATED BS500L BETWEEN STR28LH AND STR28RH AT FWD CARGO COMPARTMENT. REPLACED ANGLE-SUPPORT (2 E/A) LOCATED BS500L BETWEEN STR28LH AND STR28RH AT FWD CARGO COMPARTMENT (2 EA) AS PER B737 900 ER SRM 51-40-02 AND DRAWING 143A7902 SHEET 163 REV A.
